# SDR DALA2023112309659

- Difficulty date: November 23, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N375DN
- Make and model: Airbus A321-211
- Aircraft serial: 8812
- Aircraft time: 14,453 hours, 6,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3075 EMER LIGHTS ON SEATS 26 AND 27 ABC OUT. CORRECTIVE ACTION: FOUND WIRES AT SEAT 27A BROKEN. SPLICED WIRES PER A321 ESPM 20- 43. OPS CK OK. (4274096)
